# SDR ZZDA2008085

- Difficulty date: March 26, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N292AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN BACK OF CABIN MOVED FORWARD.  DISSIPATED RAPIDLY DURING INITIAL CLIMBOUT FROM AIRPORT.  EXTENDED DOWNWIND TO BURN OFF FUEL TO LAND UNDERWEIGHT FLIGHT CREW NEVER SMELLED UNTIL TAXI IN, ACTUAL LANDING WEIGHT WAS 127500 LB. (MAX WEIGHT IS 128600).  RAN BOTH ENGINES AND POWERED ALL ELECTRICAL SYSTEMS, HYDRAULIC SYSTEMS AND PRESSURIZED AIRCRAFT DURING INSPECTION OF COCKPIT AND CABIN FOR ANY SMOKE OR BURNING SMELL.  NO ODOR OR SMOKE WAS NOTED ALL AIRCRAFT SYSTEMS OPERATE NORMAL REF B737 AMM 71-00 AND 21-31.  UPON ARRIVAL AT GATE FOUND NO ODOR WITHIN CABIN.
